# SDR YYFA2012F00053

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,158 hours, 40,531 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AUTO PRESSURE CONTROL PRIMARY AND STANDBY LOCKED OUT.  ACCOMPLISHED AN UNSCHEDULED LANDING.  ACFT WAS INSPECTED AND THE AUTO PRESSURIZATION SYS WAS DEFERED IAW MEL 21-24, CAT C.  ACFT DEPARTED, NO FURTHER DISCREPANCIES REPORTED ON THIS SYS.  SYSTEM RTS WAS ACCOMPLISHED AND AN AUTO PRESSURE CONTROLLER WAS REPLACED.
